Afrika Matematika

, Volume 29, Issue 3–4, pp 665–675 | Cite as

Ricci collineations on 3-dimensional paracontact metric manifolds



We classify three-dimensional paracontact metric manifold whose Ricci operator Q is invariant along Reeb vector field, that is, \({\mathcal {L}} _{\xi }Q=0\).


Paracontact metric manifold Contact metric manifold Ricci collineation Reeb vector field 

Mathematics Subject Classification

Primary 53B30 53C25 Secondary 53D10 


  1. 1.
    Calvaruso, G.: Homogeneous paracontact metric three-manifolds. Ill. J. Math. 55, 697–718 (2011)MathSciNetMATHGoogle Scholar
  2. 2.
    Calvaruso, G., Perrone, D.: H-contact semi-Riemannian manifolds. J. Geom. Phys. 71, 11–21 (2013)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Calvaruso, G., Perrone, D.: Geometry of H-paracontact metric manifolds. Publ. Math. Debrecen 86(3-4), 325–346 (2015)MathSciNetMATHGoogle Scholar
  4. 4.
    Calvino-Louzao, E., Seoane-Bascoy, J., Vázquez-Abal, M.E., Vázquez-Lorenzo, R.: Invariant Ricci collineations on three-dimensional Lie groups. J. Geom. Phys. 96, 59–71 (2015)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cappelletti, Montano B., Küpeli, Erken I., Murathan, C.: Nullity conditions in paracontact geometry. Differ. Geom. Appl. 30, 665–693 (2012)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Cho, J.T.: Contact \(3\)-manifolds with the Reeb flow symmetry. Tohoku Math. J. 66, 491–500 (2014)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Cho, J.T., Kimura, M.: Reeb flow symmetry on almost contact three-manifolds. Differ. Geom. Appl. 35, 266–273 (2014)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Duggal, K.L., Sharma, R.: Symmetries of Spacetimes and Riemannian Manifolds. Kluwer, Dordrecht (1999)CrossRefMATHGoogle Scholar
  9. 9.
    Hall, G.S.: Symmetries and geometry in general relativity. Differ. Geom. Appl. 1, 35–45 (1991)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Küpeli Erken, I., Murathan, C.: A study of three-dimensional paracontact \((\kappa,\mu, v)\)-spaces. Int. J. Geom. Methods Mod. Phys. 14(7), 1750106 (2017). MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Koufogiorgos, T., Markellos, M., Papantoniou, B.: The harmonicity of the Reeb vector field on contact metric 3-manifolds. Pac. J. Math. 234, 325–344 (2008)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Perrone, D.: Harmonic characteristic vector fields on contact metric three-manifolds. Bull. Austral. Math. Soc. 67(2), 305–315 (2003)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Welyczko, J.: Para-CR structures on almost paracontact metric manifolds. J. Appl. Anal. 20(2), 105–117 (2014)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Zamkovoy, S.: Canonical connections on paracontact manifolds. Ann. Glob. Anal. Geom. 36, 37–60 (2009)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Natural Sciences, Architecture and EngineeringBursa Technical UniversityBursaTurkey
  2. 2.Department of Mathematics, Art and Science FacultyUludag UniversityBursaTurkey

Personalised recommendations